# SDR UPS02239013

- Difficulty date: June 26, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PLS CARRY OUT PERMANENT REPAIR TO NR 2 L/E SLAT DENT (APPROX 1.5 FT O/B OF ACTUATOR).  PERMANENT REPAIR CARRIED OUT ON NR 2 L/E SLAT IAW SRM 57-50-03 FIG 1.
